Alert archive / Kansas / River Flood Warnings in 2016

River Flood Warning 20, NWS Wichita, KS

May 27, 2016McPherson County, Kansas

NWS Wichita, KS issued this river flood warning at May 27, 2016, 4:15 PM CDT for McPherson County, Kansas. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 4:15 PM CDT (21:15 UTC)
Expired
May 28, 2016, 7:30 AM CDT
In force
15 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County McPherson County, KS

The radar

The Wichita radar (KICT), 105 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Smoky Hill River at Lindsborg (LNSK1). The gauge peaked at 21.50 ft at May 27, 2016, 10:00 PM CDT.

actionminormoderate10203005/2705/2805/29
Action stage
19 ft
Minor stage
21 ft
Moderate stage
29 ft
Major stage
33.9 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06866000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

151 
WGUS43 KICT 272115
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
415 PM CDT FRI MAY 27 2016

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Smoky Hill River At Lindsborg affecting McPherson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-281115-
/O.NEW.KICT.FL.W.0020.160527T2115Z-160528T1230Z/
/LNSK1.1.ER.160527T2057Z.160528T0000Z.160528T0030Z.NO/
415 PM CDT FRI MAY 27 2016

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Smoky Hill River At Lindsborg.
* From this afternoon until Saturday morning.
* At  3:30 PM Friday the stage was 20.97 feet.
* Flood stage is 21.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 21.2 feet by this evening. The river will 
  fall below flood stage by this evening.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sat    Sun    Mon
  Lindsborg       21.0  21.0  Fri 03 PM   16.8   13.8   12.6
    
&&
     
LAT...LON 3851 9792 3847 9766 3860 9758 3865 9766
      3857 9774 3866 9792             

$$
2 follow-up statements
581 
WGUS83 KICT 280100
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
800 PM CDT FRI MAY 27 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Smoky Hill River Near Mentor affecting McPherson and Saline 
  Counties.
 
  Smoky Hill River At New Cambria affecting Saline County.
 
...The flood warning continues for the following river in Kansas...
 
  Smoky Hill River At Lindsborg affecting McPherson County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-281407-
/O.EXT.KICT.FL.W.0020.000000T0000Z-160528T1407Z/
/LNSK1.1.ER.160527T2045Z.160528T0030Z.160528T0207Z.NO/
800 PM CDT FRI MAY 27 2016

The Flood Warning continues for
  The Smoky Hill River At Lindsborg.
* Until Saturday morning.
* At  7:30 PM Friday the stage was 21.4 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring.
* Forecast...The river is cresting and will continue to fall to below flood stage by 
  Saturday morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Lindsborg          21.0  21.4  Fri 07 PM   13.5  12.8  12.3
    
&&
    
LAT...LON 3851 9792 3847 9766 3860 9758 3865 9766
      3857 9774 3866 9792             

$$

KSC113-169-280130-
/O.CAN.KICT.FL.W.0014.000000T0000Z-160529T0042Z/
/MTRK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
800 PM CDT FRI MAY 27 2016

The Flood Warning is cancelled for
  The Smoky Hill River Near Mentor.
* At  7:45 PM Friday the stage was 16.2 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage at 19.2 feet 
  Saturday morning.
* Impact...At 20.0 feet...Flood waters overflow the banks and 
  agricultural fields upstream from Bridgeport to Assaria. Lowland 
  flooding can be expected in the vicinity of the river. A portion of
  the bike trail near Burke Park in Salina floods. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  Mentor             20.0  16.2  Fri 08 PM   16.5   9.7   8.7
    
&&
    
LAT...LON 3860 9758 3869 9753 3883 9754 3886 9763
      3871 9762 3865 9766             

$$

KSC169-280130-
/O.CAN.KICT.FL.W.0015.000000T0000Z-160529T1242Z/
/NCMK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
800 PM CDT FRI MAY 27 2016

The Flood Warning is cancelled for
  The Smoky Hill River At New Cambria.
* At  7:45 PM Friday the stage was 20.0 feet.
* Flood stage is 27.0 feet.
* Forecast...The river will crest below flood stage at 26.1 feet 
  Saturday evening.
* Impact...At 27.0 feet...Expect flooding of low-lying areas and 
  bottom land along both sides of the river. 

&&


                     FLD       OBSERVED        FORECAST 7 PM
Location             STG    STG  DAY  TIME    Sat   Sun   Mon   
  New Cambria        27.0  20.0  Fri 08 PM   26.0  21.4  19.0
    
&&
    
LAT...LON 3879 9753 3883 9737 3896 9737 3889 9765


$$
447 
WGUS83 KICT 280911
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS 
411 AM CDT SAT MAY 28 2016

...The flood warning is cancelled for the following river in 
Kansas...
 
  Smoky Hill River At Lindsborg affecting McPherson County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC113-280941-
/O.CAN.KICT.FL.W.0020.000000T0000Z-160528T1407Z/
/LNSK1.1.ER.160527T2045Z.160528T0245Z.160528T0649Z.NO/
411 AM CDT SAT MAY 28 2016

The Flood Warning is cancelled for
  The Smoky Hill River At Lindsborg.
* At 3:30 AM Saturday the stage was 20.3 feet.
* Flood stage is 21.0 feet.
* Fell below flood stage at 1:49 AM Saturday.
* Forecast...The river will continue to fall to 13.5 feet by Sunday 
  morning.
* Impact...At 21.0 feet...South bank overflows extend out to 20 feet 
  from bank. Old Mill Park floods along with low lying fields in 
  rural areas. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Sun    Mon    Tue
  Lindsborg       21.0  20.3  Sat 03 AM   13.5   12.5   12.2
    
&&
     
LAT...LON 3851 9792 3847 9766 3860 9758 3865 9766
      3857 9774 3866 9792             

$$

KED

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 27, 3:13 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 27, 3:13 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
313 PM CDT FRI MAY 27 2016

.SYNOPSIS...
Issued at 248 PM CDT Fri May 27 2016

Thunderstorms have developed along the dry line this afternoon
across south central and central Kansas as upper-level energy
continues to lift out across the central Plains. With an unstable
atmosphere in place and decent shear, ongoing thunderstorm
activity has become strong to severe.

&&

.SHORT TERM...(This evening through Monday night)
Issued at 248 PM CDT Fri May 27 2016

The main forecast concerns are severe thunderstorms this evening,
additional chances for thunderstorm activity through the
beginning of the work week, a few storms could be strong to
severe, and the potential to see additional rainfall over already
saturated grounds. The flash flood watch will remain in effect
through Saturday morning given the potential for additional
flooding and/or worsening of ongoing flooding.

As upper-level energy continues to eject out across the central
Plains, expect thunderstorm activity to increase in coverage this
evening. With good instability and decent shear in place, severe
thunderstorms will be capable of producing large hail and
damaging winds; however, a few tornadoes cannot be ruled out.
Tonight as surface low pressure slowly moves eastward across
central Kansas, expect thunderstorms activity to slowly move
eastward as well. Into the late evening/overnight hours, with
lingering instability up to 1000-1500 J/kg and 30-40 kt of bulk
shear, severe storms will still be possible. After midnight into
early Saturday morning, thunderstorm activity will begin to
diminish from west to east across the area as large scale lift and
moisture transport will lift into Missouri. With surface low
pressure lifting northeast of the region, the dry line boundary
will become more diffuse and stall out across far southeast Kansas
on Saturday. With ample low-level moisture still in place ahead of
the surface boundary, expect at least moderate instability to
develop across southeast Kansas. Convergence is not outstanding
along this boundary during the late afternoon/early evening;
however, with moisture streaming back northward have included at
least slight chance mentions for thunderstorms across far
southeast Kansas Saturday night. With shear being on the weak end
of the spectrum across southeast Kansas, chances for severe
weather look more favorable south of the border in northern
Oklahoma.

Sunday and Monday chances for thunderstorms will return to much of
the area as multiple rounds of moisture return northward. Although
the shear does not look too impressive, albeit better on Monday
than Sunday, given the unstable, buoyant air mass that will be
overhead at least a few strong storms may be possible during the
end of the weekend/early work week.

.LONG TERM...(Tuesday through Friday)
Issued at 248 PM CDT Fri May 27 2016

With increasing cloud cover over the region, temperatures look to
remain below normal through the work week. Chance for thunderstorms
will linger across much of the area as well. Models are fairly
consistent with cold front dropping south across the region during
the middle of the work week. Right now, there is some uncertainty
in regards to the actual timing of this frontal passage, with the
ECMWF being a bit more progressive than the GFS.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 656 AM CDT Fri May 27 2016

Areas of MVFR CIGS can be expected this morning with very
brief period of IFR in central Kansas. Otherwise, daytime
heating and the approach of low pressure aloft will result
in scattered to numerous showers and storms from midday
into the evening across much of the area again. For now
have inserted VCTS and will amend as needed as convection
become more imminent.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    58  82  61  84 /  50  10  10  40
Hutchinson      57  81  59  84 /  50  10  10  40
Newton          57  80  60  83 /  50  20  10  40
ElDorado        59  81  61  84 /  50  20  10  40
Winfield-KWLD   60  83  63  85 /  50  10  10  40
Russell         56  79  57  82 /  60  20  10  40
Great Bend      55  80  58  82 /  50  10  10  40
Salina          57  80  59  84 /  60  20  10  40
McPherson       56  80  59  84 /  60  20  10  40
Coffeyville     64  83  63  85 /  60  20  20  40
Chanute         63  82  62  84 /  60  30  20  40
Iola            63  82  62  84 /  60  30  20  30
Parsons-KPPF    63  82  62  85 /  60  30  20  40

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch through Saturday morning for KSZ032-033-
047>053-067>069-082-083.

&&

SYNOPSIS...JMR
SHORT TERM...JMR
LONG TERM...JMR
AVIATION...KED
Hazardous weather outlook, May 27, 3:25 PM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
325 PM CDT FRI MAY 27 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-282030-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
325 PM CDT FRI MAY 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF CENTRAL AND
SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING. THE MAIN THREATS
WILL BE DAMAGING WIND GUSTS AND LARGE HAIL UP TO THE SIZE OF GOLF
BALLS...WITH LOCALLY HEAVY RAINFALL RATES AND FLOODING ALSO
POSSIBLE. A FEW TORNADOES CANNOT BE RULED OUT.

A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA
THROUGH TONIGHT. SEE LATEST FLOOD WATCHES AND WARNINGS FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS
SOUTHEAST KANSAS EARLY ON SATURDAY AND AGAIN SATURDAY NIGHT. THE
STRONGEST STORMS MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS.
THE POTENTIAL FOR MORE WIDESPREAD THUNDERSTORM ACTIVITY WILL
ARRIVE ON SUNDAY WITH CHANCES CONTINUING THROUGH THE WORK WEEK.
STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR REPORTS OF SEVERE
WEATHER AND FLOODING THROUGH THE AFTERNOON AND EVENING
HOURS...ESPECIALLY ALONG AND WEST OF I-135.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Local storm report, May 27, 3:42 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     HAIL             MOUNT HOPE              37.87N 97.66W
05/27/2016  E2.75 INCH       SEDGWICK           KS   CO-OP OBSERVER

&&

SGS
Local storm report, May 27, 3:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
345 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             DOUGLASS                37.52N 97.01W
05/27/2016  E0.50 INCH       BUTLER             KS   PUBLIC

&&

JAS
Special weather statement, May 27, 3:50 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
350 PM CDT FRI MAY 27 2016

KSZ082-083-092-272115-
SEDGWICK KS-KINGMAN KS-SUMNER KS-
350 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 415 PM CDT

* AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR NORWICH...OR 9 MILES SOUTH OF
  CHENEY...MOVING NORTH AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CHENEY...NORWICH AND MURDOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3743 9769 3742 9790 3762 9795 3763 9766
TIME...MOT...LOC 2048Z 177DEG 13KT 3749 9781

COOK
Local storm report, May 27, 3:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
353 PM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             NEWTON                  38.04N 97.34W
05/27/2016  E1.00 INCH       HARVEY             KS   TRAINED SPOTTER

&&

SGS
Special weather statement, May 27, 4:06 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
406 PM CDT FRI MAY 27 2016

KSZ052-069-272200-
MARION KS-BUTLER KS-
406 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN MARION COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 500 PM CDT

* AT 404 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM OVER PEABODY...MOVING NORTH AT 10
  MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...MARION...PEABODY...WHITEWATER...ELBING...
  LEHIGH AND MARION LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3838 9693 3785 9711 3785 9715 3817 9715
      3817 9730 3839 9731
TIME...MOT...LOC 2104Z 187DEG 10KT 3813 9713

COOK
Special weather statement, May 27, 4:11 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT FRI MAY 27 2016

KSZ092-272145-
SUMNER KS-
411 PM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 409 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR SOUTH HAVEN...OR 12 MILES SOUTH
  OF WELLINGTON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WELLINGTON...OXFORD...SOUTH HAVEN...GEUDA SPRINGS...HUNNEWELL...
  WELLINGTON AIRPORT AND PERTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9756 3735 9746 3733 9715 3708 9715
      3700 9725
TIME...MOT...LOC 2109Z 222DEG 25KT 3709 9735

COOK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:06 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno32 min
May 26, 7:26 PM CDTSpecial Weather StatementICTMarion49 min
May 26, 7:30 PM CDTSpecial Weather StatementICTSaline30 min
May 26, 7:32 PM CDTSpecial Weather StatementICTRussell43 min
May 26, 7:38 PM CDTSpecial Weather StatementICTMcPherson52 min
May 26, 7:42 PM CDTSpecial Weather StatementICTBarton48 min
May 26, 7:56 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Reno, Rice64 min
May 26, 8:01 PM CDTSpecial Weather StatementICTEllsworth, Lincoln44 min
May 26, 8:14 PM CDTSpecial Weather StatementICTLincoln46 min
May 26, 8:15 PM CDTSpecial Weather StatementICTLincoln45 min
May 26, 8:16 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Saline46 min
May 26, 8:21 PM CDTSpecial Weather StatementICTSaline24 min
May 26, 8:39 PM CDTAreal Flood WarningICTChase, Marion12 hr
May 26, 8:54 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline66 min
May 26, 9:28 PM CDTAreal Flood WarningICTEllsworth, Rice12 hr
May 26, 9:37 PM CDTSpecial Weather StatementICTReno53 min
May 26, 9:43 PM CDTFlash Flood WarningICTChase4 hr
May 26, 9:51 PM CDTSpecial Weather StatementICTHarper, Kingman54 min
May 26, 9:57 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline26 min
May 26, 10:32 PM CDTSpecial Weather StatementICTReno43 min
May 26, 10:46 PM CDTSpecial Weather StatementICTSumner44 min
May 26, 10:56 PM CDTSpecial Weather StatementICTHarvey34 min
May 26, 11:14 PM CDTSevere Thunderstorm WarningICTSedgwick30 min
May 26, 11:29 PM CDTSpecial Weather StatementICTButler, Harvey, Sedgwick, Sumner61 min
May 27, 12:20 AM CDTSpecial Weather StatementICTButler, Cowley55 min
May 27, 12:23 AM CDTAreal Flood WarningICTMcPherson, Saline9 hr
May 27, 12:56 AM CDTSpecial Weather StatementICTChautauqua, Elk, Greenwood, Wilson, Woodson64 min
May 27, 1:13 AM CDTFlash Flood WarningICTChase5 hr
May 27, 1:33 AM CDTRiver Flood WarningICTMcPherson39 hr
May 27, 1:33 AM CDTRiver Flood WarningICTMcPherson, Saline55 hr
May 27, 1:33 AM CDTRiver Flood WarningICTSaline65 hr
May 27, 2:11 AM CDTRiver Flood WarningICTMarion53 hr
May 27, 2:11 AM CDTRiver Flood WarningICTChase, Lyon67 hr
May 27, 2:59 AM CDTAreal Flood WarningICTHarvey30 hr
May 27, 7:03 AM CDTAreal Flood WarningICTChase, Marion27 hr
May 27, 8:39 AM CDTRiver Flood WarningICTChase3 days
May 27, 9:14 AM CDTAreal Flood WarningICTMcPherson, Saline24 hr
May 27, 9:22 AM CDTAreal Flood WarningICTRice72 hr
May 27, 10:12 AM CDTAreal Flood WarningICTReno71 hr
May 27, 11:31 AM CDTRiver Flood WarningICTReno, Rice6 days
May 27, 2:10 PM CDTSpecial Weather StatementICTSumner65 min
May 27, 2:23 PM CDTSpecial Weather StatementICTHarper67 min
May 27, 2:46 PM CDTSpecial Weather StatementICTHarvey59 min
May 27, 2:48 PM CDTSevere Thunderstorm WarningICTSumner57 min
May 27, 3:02 PM CDTSevere Thunderstorm WarningICTHarper, Sumner34 min
May 27, 3:15 PM CDTSevere Thunderstorm WarningICTSedgwick40 min
May 27, 3:20 PM CDTSpecial Weather StatementICTHarvey55 min
May 27, 3:21 PM CDTSpecial Weather StatementICTButler54 min
May 27, 3:33 PM CDTSevere Thunderstorm WarningICTSumner42 min
May 27, 3:36 PM CDTSevere Thunderstorm WarningICTHarvey54 min
May 27, 3:42 PM CDTSevere Thunderstorm WarningICTHarvey, Reno36 min
May 27, 3:47 PM CDTSevere Thunderstorm WarningICTSumner26 min
May 27, 3:50 PM CDTSpecial Weather StatementICTKingman25 min
May 27, 3:53 PM CDTSevere Thunderstorm WarningICTKingman, Sedgwick25 min
May 27, 4:06 PM CDTSpecial Weather StatementICTMarion54 min
May 27, 4:09 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner66 min
May 27, 4:11 PM CDTSpecial Weather StatementICTSumner34 min
May 27, 4:16 PM CDTSpecial Weather StatementICTSedgwick29 min
May 27, 4:20 PM CDTAreal Flood WarningICTSumner18 hr
May 27, 4:28 PM CDTSevere Thunderstorm WarningICTHarper20 min
May 27, 4:38 PM CDTAreal Flood WarningICTButler, Cowley, Sedgwick, Sumner18 hr
May 27, 4:47 PM CDTSevere Thunderstorm WarningICTCowley, Sumner28 min
May 27, 5:02 PM CDTSpecial Weather StatementICTKingman43 min
May 27, 5:03 PM CDTSevere Thunderstorm WarningICTButler, Cowley42 min
May 27, 5:18 PM CDTSpecial Weather StatementICTMarion27 min
May 27, 5:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood50 min
May 27, 5:26 PM CDTSpecial Weather StatementICTLincoln34 min
May 27, 5:32 PM CDTSevere Thunderstorm WarningICTSumner26 min
May 27, 5:39 PM CDTSevere Thunderstorm WarningICTLincoln, Russell36 min
May 27, 6:15 PM CDTSevere Thunderstorm WarningICTRussell25 min
May 27, 6:27 PM CDTSpecial Weather StatementICTCowley63 min

Nearby

River Flood Warnings in Kansas, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.